MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION VIGILANT? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D233
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Syncope/Fainting (4411)
Date of Event 09/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient, implanted with this implantable cardioverter defibrillator (icd) system, had passed out over the weekend.The patient was brought in for an office visit, where it was confirmed the patient had a syncopal episode that correlated with her ventricular fibrillation (vf) episode.The device operated appropriately and converted the rhythm to normal sinus rhythm.This icd system remains in service, and no programming changes were needed.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.\ \ this product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
VIGILANT? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50830961
Report Number2124215-2026-50083
Device Sequence Number15965257
Product Code LWS
UDI-Device Identifier00802526587801
UDI-Public(01)00802526587801(17)230715
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/15/2023
Device Model NumberD233
Device Catalogue NumberD233
Device Lot Number604823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured07/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexUnknown